×

Additional note to our paper ’A genesis for combinatorial identities’. (English) Zbl 0146.01201

Keywords:

combinatorics
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] Bartoš P., Kaucký J.: A genesis for combinatorial identities. Mat.-fyz. časop. 15 (1966), 31-40. · Zbl 0142.25102
[2] Turán P.: Probléme 51. Mat. lapok 7 (1956), 141.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.